Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof of Masser's vanishing theorem


Author: Kumiko Nishioka
Journal: Proc. Amer. Math. Soc. 124 (1996), 3271-3274
MSC (1991): Primary 11J81; Secondary 11J91
DOI: https://doi.org/10.1090/S0002-9939-96-03410-7
MathSciNet review: 1328365
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of Masser's vanishing theorem, which is important in investigating the algebraic independence of the values of Mahler functions.


References [Enhancements On Off] (What's this?)

  • 1. A. Baker, Transcendental number theory, Cambridge Univ. Press, 1975. MR 54:10163
  • 2. K. K. Kubota, On the algebraic independence of holomorphic solutions of certain functional equations and their values, Math. Ann. 227 (1977), 9--50. MR 58:21959
  • 3. K. Mahler, Remarks on a paper by W. Schwarz, J. Number Theory 1 (1969), 512--521. MR 40:2611
  • 4. D. W. Masser, A vanishing theorem for power series, Invent. Math. 67 (1982), 275--296. MR 84f:10047
  • 5. Keiji Nishioka and Kumiko Nishioka, Algebraic independence of elementary functions and its application to Masser's vanishing theorem, Aequationes Math. 40 (1990), 67--77. MR 91g:11078

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11J81, 11J91

Retrieve articles in all journals with MSC (1991): 11J81, 11J91


Additional Information

Kumiko Nishioka
Affiliation: Department of Mathematics, Keio University, 4-1-1 Hiyoshi, Kohoku-ku, Yokohama, 223 Japan

DOI: https://doi.org/10.1090/S0002-9939-96-03410-7
Keywords: Mahler function
Received by editor(s): June 6, 1994
Received by editor(s) in revised form: March 27, 1995
Communicated by: William W. Adams
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society